Large distributional games with traits
| Year of publication: |
2013
|
|---|---|
| Authors: | Khan, M. Ali ; Rath, Kali P. ; Yu, Haomiao ; Zhang, Yongchao |
| Published in: |
Economics letters. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1765, ZDB-ID 717210-2. - Vol. 118.2013, 3, p. 502-505
|
| Subject: | Large game | strategic game | distributional game | traits | saturated probability space | realization | Nash equilibrium distribution | Spieltheorie | Game theory | Nash-Gleichgewicht | Nash equilibrium |
-
Large distributional games with traits
Khan, M. Ali, (2012)
-
Large Distributional Games with Traits
Khan, M. Ali, (2012)
-
On the equivalence of large individualized and distributionalized games
Khan, Mohammed Ali, (2017)
- More ...
-
Large distributional games with traits
Khan, M. Ali, (2012)
-
On large games with a bio-social typology
Khan, M. Ali, (2011)
-
Strategic uncertainty and the ex-post Nash property in large games
Khan, M. Ali, (2015)
- More ...